MAUDE Adverse Event Report: NEUROPACE, INC. NEUROPACE RNS SYSTEM

NEUROPACE, INC. NEUROPACE RNS SYSTEM
Model Number RNS-320
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Erosion (1750)
Date of Event 09/16/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The explanted product was not returned to neuropace for analysis.
 
Event or Problem Description
The patient presented with an infection, skin erosion and exposed hardware near the rns neurostimulator implant on (b)(6) 2022.The patient was diagnosed with a deep incisional infection.The rns system (neurostimulator and leads) was explanted on (b)(6) 2022.The patient is being treated with iv vancomycin, iv cefoxitin through (b)(6) 2022.

Brand Name
NEUROPACE RNS SYSTEM
Common Device Name
NEUROPACE RNS SYSTEM
Manufacturer (Section D)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
Manufacturer (Section G)
NEUROPACE, INC.
455 n. bernardo ave.
mountain view CA 94043
Manufacturer Contact
ramona gonis
455 n. bernardo ave.
mountain view, CA 94043
6502382788
MDR Report Key15695142
Report Number3004426659-2022-00043
Device Sequence Number7272089
Product Code PFN
UDI-Device Identifier00855547005267
UDI-Public010085554700526717200228
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P100026
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial
Report Date (Section B) 10/25/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberRNS-320
Device Catalogue Number1007694
Device Lot Number27654-1-1-1
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/17/2022
Initial Report FDA Received Date10/29/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age66 YR
Patient SexMale